# SDR NACA2017061600034

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 57,006 hours, 42,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TOOLING HOLE ON FORWARD FRAME OF C2 CARGO DOOR AT STRINGER 20R.   THE FRAME WAS REPLACED IAW  SRM 51-10-02, REV 113, PAGE 8, PARA 8,  51-40-02, PARA 4, PAGE 2, PAGE 4, PARA 7, AND DWG. 65-47959, REV D, SHEET 5.
